gynecologist-icon
No withdrawal bleeding
No withdrawal bleeding 10 days after taking ipill (Pill was taken 3 hours after protected intercourse). Is there a reason to be worried?
811 Views v

Answers (9)

Like the answers? Consult privately with the doctor of your choice

I pill will not cause withdrawal bleeding in everybody. You can wait for normal periods. If still no periods do a pregnancy test with morning sample fasting urine.
Next Steps
If urine pregnancy test is positive do a ultrasound pelvis done for uterus tubes and ovaries and gestational sac
Health Tips
Review on Practo for for online prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
I pill does not cause withdrawal bleeding
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Unprotected intercourse and then I pill can derange the periods due to its higher dosage of hormones.wait and watch
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You can wait 7 days after your tentative period date. If Not you can do an UPT to rule out pregnancy
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello  dear  user, there should  be withdrawal  bleeding  after I pill means you are safe but if you have  taken  I pill  within 7 days after period there might be no withdrawal  bleeding  so now wait for periods  and if you miss your pds  then  go for pregnancy  test after 7 days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Periods might be Irregular with ipill wait for periods to come dear.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
When was yr last period? When was the ipill taken? Ipill.will not cause withdrawal bleeding. So wait for yr usual date and if your periods are overdue then visit a gynecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Withdrawal bleed after taking ipill will depend on which day of the cycle is the pill taken. If it is in the initial first days of the menstrual cycle, patient will not have bleeding as there is not sufficient oestrogen primed endometrium for the patient to bleed. Now you need to wait for next menses at the original due date of menses. If she misses her menses, get a urine pregnancy test done.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It's not for withdrawal bleed Periods is it delayed Confirm by urine pregnancy kit Sometimes may be delayed periods also
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.